# SDR ASAA2016080517613

- Difficulty date: August 5, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 34,529 hours, 10,205 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 40CK5N
- Condition: Failed
- Location: E&E Bay
- Part time: 12,552 hours, 3,674 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 HF RADIO INOPERATIVE.  ACFT GROUNDED.  VERIFIED FAULT UNIT WOULD NOT BITE TEST.  R & R HF TRANSCEIVER IAW AMM 23-11-21, GROUND VERIFICATION OK.
